Free Access
Issue
R.A.I.R.O. Informatique théorique
Volume 10, Number R2, 1976
Page(s) 51 - 55
DOI https://doi.org/10.1051/ita/197610R200511
Published online 01 February 2017
  1. 1. G. E. COLLINS and E. HOROWITZ. The Minimum Root Separation of a Polynomial, Math. Comp., 28, n° 126, 1974, p. 589-597. [MR: 345940] [Zbl: 0278.65049]
  2. 2. V. GONÇALVES. L'inégalité de W. Specht, Rev. Fac. de Ciências de Lisboa, 1, 1950, p. 167-171. [MR: 39835] [Zbl: 0039.01205]
  3. 3. R. GÜTING. Polynomials With Multiple Zeroes, Mathematika, 14, 1967, p. 181-196. [MR: 223544] [Zbl: 0173.05101]
  4. 4. L. E. HEINDEL. Integer Arithmetic Algorithms for Polynomial Real Zero Determination, J. Assoc. Comp. Mach., 18, 1971, p. 533-548. [MR: 300434] [Zbl: 0226.65039]
  5. 5. E. LANDAU. Sur quelques théorèmes de M. Petrovié relatifs aux zéros des fonctions analytiques, Bull. Soc. Math. France, 33, 1905, p. 251-261. [EuDML: 86123] [Zbl: 36.0467.01] [MR: 1504527] [JFM: 36.0467.01]
  6. 6. K. MAHLER. An Inequality for the Discriminant of a Polynomial, Michigan Math. J., 11, 1964, p. 257-262. [MR: 166188] [Zbl: 0135.01702]
  7. 7. M. MIGNOTTE. An Inequality About Factors of Polynomials, Math. of Comp., 28, 1974, p. 1153-1157. [MR: 354624] [Zbl: 0299.12101]
  8. 8. J. R. PINKERT. Algebraic Algorithms for Computing the Complex Zeros of Gaussian Polynomials, Ph. D. Thesis, Univ. of Wisconsin Comp. Sci. Dept., Technical Report n° 188, 1973. [MR: 2623492]
  9. 9. W. M. SCHMIDT. Approximation to Algebraic Numbers Monographie n° 19 de l'Enseignement Mathématique, Genève, 1972. [MR: 344203]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.